Home > Research > Publications & Outputs > On the asymptotic Laplace method and its applic...

Associated organisational units

View graph of relations

On the asymptotic Laplace method and its application to random chaos

Research output: Contribution to journalJournal articlepeer-review

<mark>Journal publication date</mark>30/06/2015
<mark>Journal</mark>Mathematical Notes
Issue number6
Number of pages14
Pages (from-to)878-891
Publication StatusPublished
<mark>Original language</mark>English


The asymptotics of the multidimensional Laplace integral for the case in which the phase attains its minimum on an arbitrary smooth manifold is studied. Applications to the study of the asymptotics of the distribution of Gaussian and Weibull random chaoses are considered.